# SDR AMTA200400235

- Difficulty date: March 3, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE UNABLE TO ACHIEVE MAX CLIMB THRUST AT FL 390 MAX AVAILABLE EPR=1.67.  SHOULD HAVE BEEN 1.76.  ENGINE PRODUCED MAX CLIMB AT FL350. REMOVED AND REPLACED NR 1 ENGINE FFG PER MM 73-21-01-4, TAKEOFF EPR REACHED.  PERFORMED NR 1 ENGINE THRUST POWER TEST NR 9 AND NR 10.  ENGINE PARAMATERS IN LIMITS PER MM 71-00-00-5.  (M)
